Difference between revisions of "BkOgPo1996"

From DispersiveWiki
Jump to navigationJump to search
 
 
(One intermediate revision by one other user not shown)
Line 1: Line 1:
D. Bekiranov, T. Ogawa, G. Ponce, ''On the well-posedness of Benney's interaction equation of short and long waves'', Adv. Diff. Eq. '''1''' (1996), 919-937.
{{Article
 
| author = D. Bekiranov, T. Ogawa, G. Ponce
[[Category:Bibliography]]
| title = On the well-posedness of Benney's interaction equation of short and long waves
| journal = Adv. Diff. Eq.
| jvol = 1  
| jpage = 919-937
| year = 1996
| arxivid =
| mathsciid = MR1409893
}}

Latest revision as of 03:14, 10 May 2009

D. Bekiranov, T. Ogawa, G. Ponce. On the well-posedness of Benney's interaction equation of short and long waves. Adv. Diff. Eq., 1 (1996), 919-937. MathSciNet, arXiv.